MAUDE Adverse Event Report: ABBOTT MEDICAL EXTENSION, 60CM; SCS EXTENSION

ABBOTT MEDICAL EXTENSION, 60CM; SCS EXTENSION
Model Number 3386
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Purulent Discharge (1812); Impaired Healing (2378)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that retro auricular wound was opened and suppurating.There was purulent discharge (pus).As such, surgical intervention took place wherein the extension were explanted.A washout was performed at the wound site and antibiotic therapy was started to control infection.Reportedly, lab results came back negative for an infection.
 
Event or Problem Description
Additional information received indicates the extension incision site (wound) has not closed since implant.Reportedly, the wound has closed and there is no more pus.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
EXTENSION, 60CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21673187
Report Number1627487-2025-01390
Device Sequence Number8119718
Product Code LGW
UDI-Device Identifier05414734402330
UDI-Public(01)05414734402330(10)10161277(17)260116
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2026
Device Model Number3386
Device Catalogue Number3386
Device Lot Number10161277
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer03/26/2025
04/17/2025
Initial Report FDA Received Date03/23/2025
Supplement Report FDA Received Date04/14/2025
05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown